MathSciNet Relay Station
MathSciNet bibliographic data
MR284542 (44 #1767) 22.55
Best, L. A. On torsion-free discrete subgroups of ${\rm PSL} (2,{\bf C})$ with compact orbit space. Canad. J. Math. 23 1971 451–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement